$(p,q)^{th}$ $\psi-$order and $(p,q)^{th}$ $\psi-$type of Entire and Meromorphic Functions and Some of its Estimation

Dibyendu Banerjee1 and Simul Sarkar2


1Department of Mathematics, Visva-Bharati, Santiniketan, West Bengal, India.
2Shikarpur High School (H.S), Mathabhanga, West Bengal, India.

Abstract: We introduce the concept of $(p,q)^{th}$ $\psi-order$ and $(p,q)^{th}$ $\psi-type$ of entire and meromorphic functions to generalise some results related to the $\varphi-order$ concept introduced by Chyzhykov-Semochko in [7]. In this paper we establish some estimates of the sum, product and the derivative of entire and meromorphic functions in the complex plane.
Keywords: Entire function, Meromorphic function, $(p,q)^{th}$ $\psi-order$, $(p,q)^{th}$ $\psi-type$.


Cite this article as: Dibyendu Banerjee and Simul Sarkar, $(p,q)^{th}$ $\psi-$order and $(p,q)^{th}$ $\psi-$type of Entire and Meromorphic Functions and Some of its Estimation, Int. J. Math. And Appl., vol. 9, no. 3, 2021, pp. 19-31.

References
  1. B. Bela\"{\i}di, On the iterated order and fixed points of entire solutions of some complex linear differential equations, Electron. J. Qual. Theory Differ. Equ., (2006), 1-11.
  2. B. Bela\"{\i}di, Growth and oscillation of solutions to linear differential equations with entire coefficients having the same order, Electron. J. Differential Equations, 2009(2009), 1-10.
  3. B. Bela\"{\i}di, Growth of $\rho_{\varphi}$-order solutions of linear differential equations with entire coefficients, PanAmer. Math. J., 27(2017), 26-42.
  4. B. Bela\"{\i}di, Fast growing solutions to linear differential equations with entire coefficients having the same $\rho_{\varphi}$-order, J. of Math. and Applications, 42(2019), 63-77.
  5. T. B. Cao, J. F. Xu and Z. X. Chen, On the meromorphic solutions of linear differential equations on the complex plane, J. Math. Anal. Appl., 364(2010), 130-142.
  6. T. B. Cao and H. X. Yi, The growth of solutions of linear differential equations with coefficients of iterated order in the unit disc, J. Math. Anal. Appl., 319(2006), 278-294.
  7. I. Chyzhykov and N. Semochko, Fast growing entire solutions of linear differential equations, Math. Bull. Shevchenko Sci. Soc., 13(2016), 1-16.
  8. A. A. Goldberg and I. V. Ostrovskii, Value distribution of meromorphic functions, Irdat Nauk, Moscow, 1970 (in Russian), Transl. Math. Monogr., vol. 236, Amer. Math. Soc., Providence RI, (2008).
  9. K. Hamani and B. Bela\"{\i}di, Growth of solutions of complex linear differential equations with entire coefficients of finite iterated order, Acta Univ. Apulensis Math. Inform, 27(2011), 203-216.
  10. W. Hayman, Meromorphic Functions, Oxford Mathematical Monographs Clarendon Press, Oxford, (1964).
  11. M. A. Kara and B. Bela\"{\i}di, Some estimates of the $\varphi-order$ and the $\varphi-type$ of entire and meromorphic functions, Int. J. Open Problems Complex Analysis, 10(2019), 42-58.
  12. L. Kinnunen, Linear dfffierential equations with solutions of finite iterated order, Southeast Asian Bull. Math., 22(1998), 385-405.
  13. I. Laine, Nevanlinna theory and complex differential equations, de Gruyter Studies in Mathematics, 15. Walter de Gruyter and Co., Berlin, (1993).
  14. Z. Latreuch and B. Bela\"{\i}di, New estimations about the order of growth and the type of meromorphic functions in the complex plane, An. Univ. Oradea Fasc. Mat., 20(2013), 169-176.
  15. B. Ya Levin, Lectures on entire functions, In collaboration with and with a preface by Yu. Lyubarskii, M. Sodin and V. Tkachenko. Translated from the Russian manuscript by Tkachenko. Translations of Mathematical Monographs, 150. American Mathematical Society, Providence, RI, (1996).
  16. J. Tu, Y. Zeng and H. Y. Xu, The order and type of meromorphic functions and entire functions of finite iterated order, J. Comput. Anal. Appl., 21(2016), 994-1003.
  17. L. Yang, Value distribution theory, Springer-Verlag, Berlin, (1993).

Back